# SDR DALA2016072205470

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO SEAT TRACK, AFT OF CARGO DOOR, HAS CORROSION AND CHAFING, MARKED.  RIGHT AFT SEAT TRACK CORRODED BEYOND LIMITS.  REPLACED SEAT TRACK AND MATCHED DRILL TO SAMPLE IAW SRM 51-40-08.
